# SDR SWAA2022013109118

- Difficulty date: September 10, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER SILL WEB HAS CORROSION FROM BS 792 TO BS 847 RBL25' . MARKED. / REMOVED DAMAGE AT AFT CARGO LOWER SILL WEB IAW SRM 51-10-02-0G-0 10X VERIFIED ORG T .040 REM T .031 LOSS OF .009 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 REMOVED AND REPLACED LOWER SILL WEB IAW SRM 51-40-02-0G-0 AND DWG 146A8340 REV A
